Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on addition chains


Author: C. T. Whyburn
Journal: Proc. Amer. Math. Soc. 16 (1965), 1134
MSC: Primary 10.62
DOI: https://doi.org/10.1090/S0002-9939-1965-0180517-7
MathSciNet review: 0180517
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Brauer, On addition chains, Bull. Amer. Math. Soc. 45 (1939), 736-739. MR 0000245 (1:40a)
  • [2] A. A. Gioia, M. V. Subbarao and M. Sugunamma, The Scholz-Brauer problem in addition chains, Duke Math. J. 29 (1962), 481-487. MR 0140478 (25:3898)
  • [3] A. Scholtz, Aufgabe 253, Jber. Deutsch. Math.-Verein. 47 (1937), 41.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.62

Retrieve articles in all journals with MSC: 10.62


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0180517-7
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society